# SDR DALA2022061004094

- Difficulty date: June 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,738 hours, 21,959 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 CORROSION ON INTERNAL PAN DOUBLER, ABOVE AFT LAVATORY SERVICE PANEL AREA, BTW STA. 1540 TO 1560 AND BTW S- 29R TO S-27R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC00102 INTERNAL PAN DOUBLER, ABOVE AFT LAVATORY SERVICE PANEL AREA, BTW STA. 1540 TO 1560 AND BTW S-29R TO S-27R WAS REPAIRED PER ER/A 599862-14 REV: ORIGINAL; SECTION II: PERMANENT REPAIR FOR THE INTERCOSTAL, PRI 525948-14 REV. 3 SECTION IV. (2265744)
